Visit world heritage monuments in Kathmandu and Patan Durbar Squares then head to Pokhara for sightseeing, paragliding in Nepal and Phewa Lake boating and sunrise views over Annapurna ranges.
The final leg of the tour is to Nagarkot, the famous hill station known for splendid sunrise and sunset views and viewing Mt. Everest.
This is one of our most popular Nepal holiday packages.
Highlights: Thamel Night Life at own leisure!
02.00pm: Arrive at Kathmandu Airport.
03.30pm: Pick up from airport and transfer to hotel.
04.30pm: Check in. Rest & Relax. Free & easy after check in. Tour ends.
NOTE 1: The hotel is at Thamel area, you can explore at own during night time. EyesOnNepal recommends some good restaurants here for coffee of dinner.
NOTE 2: Walking distance: 10 to 20 minutes. Our tour guide will bring you around in Thamel area, and will explain where to go, What to see, what to eat….
*** New Orleans Café (at Mandala Street)
*** Ork2 Cafe (at Mandala Street)
*** Yang Ling Tibetan Restaurant (MUST TRY: Chicken Thenthuk).
*** H2O Cafe at Hotel Mandap for coffee and bread.
*** Places Restaurant & Bar for vegetarian food.
*** Bar & live performances – Shisha Terrace Cafe & Bar, Sam’s Bar and etc.
NOTE: Lunch & Dinner at own expenses.
Highlights: Phewa Lake Side Tour + Barahi Temple
06.00am: Breakfast at hotel.
06.35am: Pick up from your hotel.
NOTE: You will be dropped at the Bus Station at Naya Bazar. Journey will take 8 hours. Lunch en route at Highway Restaurant or at The Blue Heaven Restaurant. The bus will depart at 7.00am from Kathmandu to Pokhara.
03.00pm: Arrive in Pokhara. Pick up from bus station to your hotel.
03.30pm: Check in hotel. Welcome drink. Rest & relax.
04.30pm: Pick up from your hotel for visiting following places:
06.30pm: Dinner at Lan Hua Restaurant.
07.30pm: After dinner, back to hotel. Rest & Relax.
NOTE: Eyes On Nepal recommend Busy Bee Cafe for some nightlife and drinks. Busy Bee Cafe has the best live music band every night starting at 8pm.
Highlights: Sarangkot Sunrise Tour + Paragliding Tours + Pokhara sights-seeing tour + World Peace Pagoda sunset tour
05.15am: Pick up from hotel in Pokhara. We will bring you to Sarangkot sunrise tour.
NOTE: Sarangkot (1592m) is the highest view point for the sunrise in Pokhara area. You will reach Sarangkot easily by 45 minutes’ drive by a car ride to the top from Pokhara and then 45 minutes hike up to the main view point.
06.00am: Sunrise at Sarangkot.
07.00am: After sunrise, back to your hotel. Breakfast is at your own hotel or own expenses. Rest and relax.
08.00am: Visit Phewa Lake by boat (1 hour) Note: We will take you to Tal Barahi Temple by boat.
09.00am: Pick up from your Hotel and Proceed to Paragliding Tours.
10.00am: You will start your 30 – 45 minutes Paragliding Tour after a short briefing by the pilot. Pokhara in Nepal is the world’s best paragliding spot in the world with amazing view of Annapurna range of mountains and beautiful landscape around Pokhara valley, virgin Mt; Fishtail (Machhapuchhre), LamjungHimal, Annapaurna, Himal, Himchuli, Phewa lake, rice field, rivers and settlements.
10.30am: You will land in Phewa Lake Side. We will pick you up and bring you to your hotel.
12.00pm: Pick up from your hotel for Lunch at Thakali Kitchen Restaurant. NOTE: The restaurant has the nicest Thakali Dhal Bhat in Pokhara according to the locals and tourists. Rest and relax after lunch.
03.00pm: After lunch, tour continue to
07.00pm: Dinner at Black & White Cafe.
08.00pm: After dinner, back to hotel. Rest & Relax. Tour Ends.
Highlights: Nagarkot Sunset Tour
06.35am: Pick up from your hotel.
NOTE: You will be dropped at Pokhara Bus Station. Journey will take 8 hours. Lunch en route at Highway Restaurant or at The Blue Heaven Restaurant at own expenses. The bus will depart at 7.00am from Pokhara to Kathmandu.
03.00pm: Arrive in Kathmandu. Pick up from bus station, then will drive to Nagarkot directly.
05.30pm: Check in hotel. Welcome drink. Rest & Relax. Sunset is from 5.30pm to 6.30pm.
NOTE: After check in to hotel. Free & easy.
NOTE: Dinner at your own expenses.
Highlights: Nagarkot Sunrise Tour + Bhaktapur Durbar Square
05.30am: Wake up and proceed to Sunrise tour to view the spectacular view of Langtang and Everest range of Mountains.
07.00am: Back to hotel. Breakfast at hotel.
07.45am: After breakfast, check out hotel. Pick up and proceed to next destination.
08.45am: Visit: Bhaktarpur Durbar Square. NOTE: This is the UNESCO World Heritage Site. You will be given 3 hours to visit the place.
12.00pm: Pick up and proceed to Kathmandu directly.
01.00am: Lunch at Muktinath Restaurant – Nepalese Cuisine.
02.00pm: After lunch, check in to hotel. Free & easy after check in.
NOTE: Dinner at own expenses.
Highlights: Visit 4 x UNESCO World Heritage Sites + Dinner with Nepalese Cultural Dance Performances
08.00am: Breakfast at hotel.
09.00am: Pick up from your hotel in Kathmandu, daily tours start, visit:
01.00pm: Lunch at Patan Palace Restaurant.
01.30pm: Tours continue, visit:
04.00pm: Back to hotel. Rest and relax
06.30pm: Pick up from your hotel for dinner in Gokarna House Restaurant with Nepalese cultural dance performances.
06.45pm: Dinner in Gokarna House Restaurant with Nepalese Cultural Dance performances.
09.00pm: After dinner, will drop you to your hotel. Rest & relax. Tour ends.
09.00am: Breakfast in the hotel.
10.00am: Free & easy until pick up from hotel to airport.
12.00pm: Check in airport.
03.15pm: Depart to own country. Tours Ends….
USD 510 per person (Minimum 2 to go)
NOTE 1: The price above is quoted based on 2 people. If you are travelling in a group of more than 2 people, kindly write to us at email@example.com, we will give you a special quotation.
Please fill the form below.
You need to write in an email to: firstname.lastname@example.org, with information below in the email:
We will reply you with an official quotation with itinerary.
I walked for 10km, or more, every day, for hours, for 2 full days, in rains, in muds as this is a...
“Bandipur is a living museum of Newari culture, a beautifully preserved village crowning a lofty...
This is an unforgeable adventure, 15 hours in the local bus, sweating almost at 24 hours, animals...